A JENSEN-ROHRLICH TYPE FORMULA FOR THE HYPERBOLIC 3-SPACE
Artikel i vetenskaplig tidskrift, 2019

We give a Jensen-Rohrlich type formula for a certain class of automorphic functions on the hyperbolic 3-space for the group PSL2(O-K).

Författare

S. Herrero

Chalmers, Matematiska vetenskaper, Algebra och geometri

O. Imamoglu

Eidgenössische Technische Hochschule Zürich (ETH)

A. -M. von Pippich

Technische Universität Darmstadt

A. Toth

Eötvös Loránd University (ELTE)

MTA Renyi Intezet Lendulet Automorph Res Grp

Transactions of the American Mathematical Society

0002-9947 (ISSN) 1088-6850 (eISSN)

Vol. 371 9 6421-6446

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1090/tran/7484

Mer information

Senast uppdaterat

2019-06-10